Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR 2017: 0.734

CiteScore 2017: 0.70

SCImago Journal Rank (SJR) 2017: 0.695
Source Normalized Impact per Paper (SNIP) 2017: 0.891

Mathematical Citation Quotient (MCQ) 2017: 0.62

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 10, Issue 1

Issues

Secant dimensions of low-dimensional homogeneous varieties

Karin Baur / Jan Draisma
  • Department of Mathematics and Computer Science, Technische Universiteit Eindhoven, P.O. Box 513, 5600 MB Eindhoven, The Netherlands, and Centrum voor Wiskunde en Informatica, Amsterdam, The Netherlands. Email:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-02-01 | DOI: https://doi.org/10.1515/advgeom.2010.001

Abstract

We completely describe the higher secant dimensions of all connected homogeneous projective varieties of dimension at most 3, in all possible equivariant embeddings. In particular, we calculate these dimensions for all Segre–Veronese embeddings of ℙ1 × ℙ1, ℙ1 × ℙ1 × ℙ1, and ℙ2 × ℙ1, as well as for the flag variety ℱ of incident point-line pairs in ℙ2. For ℙ2 × ℙ1 and ℱ the results are new, while the proofs for the other two varieties are more compact than existing proofs. Our main tool is the second author's tropical approach to secant dimensions.

About the article

Received: 2007-07-19

Revised: 2009-02-09

Published Online: 2010-02-01

Published in Print: 2010-01-01


Citation Information: Advances in Geometry, Volume 10, Issue 1, Pages 1–29, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom.2010.001.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Edoardo Ballico
Acta Mathematica Vietnamica, 2013, Volume 38, Number 4, Page 563
[3]
Antonio Laface and Elisa Postinghel
Mathematische Annalen, 2013, Volume 356, Number 4, Page 1455
[4]
Edoardo Ballico, Alessandra Bernardi, and Maria Virginia Catalisano
Communications in Algebra, 2012, Volume 40, Number 10, Page 3822
[5]
Hirotachi Abo and Maria Chiara Brambilla
Annali di Matematica Pura ed Applicata, 2013, Volume 192, Number 1, Page 61

Comments (0)

Please log in or register to comment.
Log in